Parameterization of mesoscale eddy fluxes in zonal ocean flows

Ivchenko, VO; Richards, KJ; Sinha, B; Wolff, JO. 1997 Parameterization of mesoscale eddy fluxes in zonal ocean flows. Journal of Marine Research, 55 (6). 1127 - 1162. 10.1357/0022240973224076

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1357/0022240973224076
Item Type: Publication - Article
Depositing User: EPServices Admin
Date made live: 11 Feb 2014 15:55
Last Modified: 06 Mar 2017 17:47
URI: http://plymsea.ac.uk/id/eprint/3518

Actions (login required)

View Item View Item